# SDR SWAA2015082543183

- Difficulty date: August 9, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 58,298 hours, 33,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A4810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 COCKPIT WINDOW SKIN CRACKED AT SECOND FROM BOTTOM FWD FASTENER HOLE.  REPAIRED WINDOW SKIN IAW EA.
